# SDR DXTA2022120675580

- Difficulty date: December 5, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N538QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0081
- Aircraft time: 5,863 hours, 3,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: G Switch
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

5G SWITCH ACTIVATED. EXIT LIGHT OVER MAIN CABIN DOOR REMAINS ILLUMINATED ALONG WITH MAIN CABIN DOOR LOWER EXIT LIGHTS AND FLOOR LIGHT AT SEAT 10 WITH ALL POWER REMOVED FROM AIRCRAFT.  WHEN WE ARRIVED AT THE AIRCRAFT THE MAIN EXIT LIGHT WOULD ILLUMINATE.  G SWITCH RESET. CHARGED BATTERIES USING GPU FOR ONE HOUR AND OPS CHECKED.NO DEFECTS NOTED IAW AMM 33-50-00. ORIG SUB DATE:  12/6/2022
